# SDR UPS98826955

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37799191
- Condition: Cracked
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 1340-1360 STR 36 SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779919 AND SRM 51-1-20D.
